EconPapers    
Economics at your fingertips  
 

A reverse martingale property that characterizes the natural exponential family with quadratic variance function

Fernando López-Blázquez and Begoña Salamanca-Miño

Statistics & Probability Letters, 2000, vol. 49, issue 1, 63-68

Abstract: We give a characterization of the natural exponential family with quadratic variance function in terms of a discrete-time reverse martingale-like property. The proof of this result is based on the properties of the set of UMVU estimable functions.

Keywords: UMVU; estimation; Orthogonal; polynomials; Exponential; families; Discrete; martingales (search for similar items in EconPapers)
Date: 2000
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(00)00033-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:49:y:2000:i:1:p:63-68

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:49:y:2000:i:1:p:63-68